# SDR UIEA2020031700482

- Difficulty date: March 14, 2020
- Submitted: March 17, 2020
- Operation: Air carrier
- Aircraft: N415MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 32837
- Aircraft time: 69,453 hours, 11,922 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Condition: Corroded
- Location: Rt Blg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CORROSION ON STIFFENER OF RH BODY LANDING GEAR WHEEL WELL, AT STA 1457.83, RBL 9, BETWEEN WL91 TO 116.( ACCOMPLISHED EI NO T2020A53M-630 REV. 1. JOB COMPLETED AND CONDITION CHECK NORMAL. )
